Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What causes tingling sensation after urination with negative STD test?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2697 Questions
Question
Dear Doctor,

I am Male 30. I have contacted you regarding my problem. By mistake, I allowed my girl friend to do a blow job and then had some problems like stress, burning irritation during urination and thus I approached you and gone through some STD tests and shown you the reports. The reports came as negative for STD. But I am still having the following symptoms

1. tingling (uncomfortable) after urination which stays for around 5 minutes.
2. Hot urine (for the past 6 months)
3. occasionally itching sensation happens on the skin covering the penis
4. likely to see redness in the head of the penis

No discharge or Found Pus cells:2-3 (But XXXXXXX normal). I couldn't spot any other symptoms. Could you please me in diagnosing the problem and prescribe some medicines.

Thank you very much,
Posted Sun, 17 Aug 2014 in HIV and AIDS
 
 
Answered by Dr. S. Murugan 1 hour later
Brief Answer:
Yeast infection is a possibility

Detailed Answer:
Hi,
Welcome to HCM.
Thanks for posting your query.

Through oral sex two problems can occur commonly.
1.Herpes simplex infection
2. Yeast infection.

You had not mentioned any blisters or ulcers. So I ruled out the possibility of Herpes with you.
Hot urine is normal. As the urine comes from abdomen and bladder it will be hot and it should be.
All the other symptoms explained by you as occasional tingling, itching and redness can occur with Yeast infection. Anti-fungal creams like Clotrimazole and tablet Flucanazole will help in this situation, if it is confirmed by inspection and investigations. Your sex partners also have to be treated simultaneously. Otherwise you may likely to have a relapse.
Consult a Dermato-Venereologist. He will help you in this regard.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: What causes tingling sensation after urination with negative STD test? 40 hours later
Dear Doctor,

Thank you very much for your reply. Can you please prescribe the suitable medications for Yeast infection & Herpes. Such as how long, quantity and when should I take those medicines(like Morning, Afternoon and evening) Before / After food. I was unable to visit a Doctor at present. I again thank you for your kind reply.
 
 
Answered by Dr. S. Murugan 19 hours later
Brief Answer:
Acyclovir-Herpes, oral Flucanazole-yeast -preferred

Detailed Answer:
Hi,

Unfortunately the drugs that you are looking for are prescription only medicines. You will be able to get them only with a prescription from a doctor. You will need acyclovir for herpes and oral fluconazole to treat fungal infection. See a doctor for a written prescription.

Until you see a doctor you can try topical clotrimazole cream that can be applied on the affected area. This is an over the counter available topical cream for fungal infection.

Dr S.Murugan
Above answer was peer-reviewed by
 
Follow-up: What causes tingling sensation after urination with negative STD test? 26 hours later
Dear Dr.

Thank you very much for your reply. I would like to know whether yeast infection or Herpes can be cured fully?

Can you please tell me how long (many days) the medicines has to be taken to cure the problem of yeast infection?

Can you please tell me, the way to take the tablet such as written in a prescription like morning, afternoon and evening. As well as such as before or after food.

Recently had a slight pain at the tip of penis. Is that due to yeast infection ?

Thank you very much
 
 
Answered by Dr. S. Murugan 4 hours later
Brief Answer:
Medicines to taken under supervision of physician

Detailed Answer:
Hi,
Welcome back.
Yeast infection can be cured completely if treated properly and avoid predisposing factors and the source of infection.
Herpes also can be treated and the lesions would heal with appropriate drugs. But recurrence is common.
Drugs have to be taken under medical supervision. So it is better to consult a Dermatologist.
Dr S XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor